# SDR FDEA201109304226

- Difficulty date: September 30, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5713005020500
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMBODIMENT OF RT FRAME 40 PICK UP ANGLE REPLACEMENT (REF EO 6-5310-7-5001   PT2) HOLE 47 FOUND TO HAVE DISCREPANCY RT FRAME 40 PICK UP ANGLE HOLE 47. REWORKED IAW EA 6-5300-154310.
